Villanueva Díez, Ignacio and Pérez García, David (2003) Multiple summing operators on Banach spaces. Journal of Mathematical Analysis and Applications, 285 (1). pp. 86-96. ISSN 0022-247X
Official URL: http://www.sciencedirect.com/science/journal/0022247X
In this paper, we improve some previous results about multiple p-summing multilinear operators by showing that every multilinear form from spaces is multiple p-summing for 1 p 2. The proof is based on the existence of a predual for the Banach space of multiple p-summing multilinear forms. We also show the failure of the inclusion theorem in this class of operators and improve some results of Y. Meléndez and A. Tonge about dominated multilinear operators.
|Uncontrolled Keywords:||Mappings, Banach spaces|
|Subjects:||Sciences > Mathematics > Mathematical analysis|
|Deposited On:||14 Dec 2010 09:00|
|Last Modified:||14 Dec 2010 09:00|
Repository Staff Only: item control page